# SDR 2008UALA01041

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 47,863 hours, 16,903 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERING DURING TAXI IN.  UNKNOWN ELECTRICAL (BATTERY) FAULT.  REPLACED RT MID CABIN POWER SUPPLY, OPS CHECKED GOOD.
